×

zbMATH — the first resource for mathematics

On certain edge-critical graphs of a given diameter. (English) Zbl 0311.05126

MSC:
05C35 Extremal problems in graph theory
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] BOLLOBÁS B.: Graphs with given diameter and maximal valency and with a minimal number of edges. Combinatorial Mathematics and its Applications, Proc. Conf. Oxford, 1969, Academic Press, London 1971, 25 - 37.
[2] BOSÁK J., KOTZIG A., ZNÁM S.: Strongly geodetic graphs. J. Comb. Theory 5, 1968, 170-176. · Zbl 0165.26602
[3] GEWIRTZ A.: Graphs with maximal even girth. Canacl. J. Math. 21, 1969, 915-935. · Zbl 0181.51801
[4] GLIVIAK F.: On certain classes of graphs of diameter two without superfluous edges. Acta F.R.N. Univ. Com., Math. 21, 1968, 39-48. · Zbl 0201.26004
[5] GLIVIAK F., KYŠ P., PLESNÍK J.: On the extension of graphs with a given diameter without superfluous edges. Mat. Čas. 19, 1969, 92-101. · Zbl 0185.27803
[6] HARARY F.: Graph theory. Addison-Wesley Publ. Comp., Reading, 1969. · Zbl 0196.27202
[7] HOFFMAN A. J., SINGLETON R. R.: On Moore graphs with diameter 2 and 3. IBM J. Res. and Develop. 4, 1960, 497-504. · Zbl 0096.38102
[8] PLESNÍK J.: Critical graphs of given diameter. Acta F.R.N. Univ. Com., Math. 30, 1975, 71-93. · Zbl 0318.05115
[9] ZNÁM Š.: On the existence and regularity of graphs with certain properties. Submitted to Discrete Mathematics. · Zbl 0337.05123
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.